Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at May 3, 2019, 9:12 PM CDT for Lee County, Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2019, 9:12 PM CDT (02:12 UTC)
- Expired
- May 3, 2019, 9:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Lee County, TX
The radar
The Ft Hood radar (KGRK), 61 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 9:13 PM CDT | TSTM WND DMG | 3 Se Lincoln, TX | TREE BLOWN DOWN ON US 77 NORTH OF GIDDINGS. TIME OF EVENT ESTIMATED WITH RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
128
WFUS54 KEWX 040212
TOREWX
TXC287-040245-
/O.NEW.KEWX.TO.W.0019.190504T0212Z-190504T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
912 PM CDT Fri May 3 2019
The National Weather Service in Austin San Antonio has issued a
* Tornado Warning for...
Central Lee County in south central Texas...
* Until 945 PM CDT.
* At 912 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Fedor, or near Lexington, moving northeast at 25
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Lexington, Dime Box, Fedor, Lake Somerville State Park & Trailway,
Leo, Old Dime Box, Lincoln and Loebau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3020 9699 3036 9711 3049 9690 3048 9691
3046 9690 3046 9688 3043 9687 3043 9685
3039 9679 3032 9674 3032 9669
TIME...MOT...LOC 0212Z 241DEG 21KT 3033 9697
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
AAT3 follow-up statements
957
WWUS54 KEWX 040226
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
926 PM CDT Fri May 3 2019
TXC287-040245-
/O.CON.KEWX.TO.W.0019.000000T0000Z-190504T0245Z/
Lee TX-
926 PM CDT Fri May 3 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
LEE COUNTY...
At 926 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dime Box, or 8 miles east of Lexington, moving
northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lexington, Dime Box, Lake Somerville State Park & Trailway, Leo, Old
Dime Box, Loebau and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3023 9691 3040 9705 3049 9690 3048 9691
3046 9690 3046 9688 3043 9687 3043 9685
3039 9679 3032 9674 3032 9669
TIME...MOT...LOC 0226Z 241DEG 21KT 3037 9688
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
AAT196
WWUS54 KEWX 040234
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
934 PM CDT Fri May 3 2019
TXC287-040245-
/O.CON.KEWX.TO.W.0019.000000T0000Z-190504T0245Z/
Lee TX-
934 PM CDT Fri May 3 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN LEE COUNTY...
At 934 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Dime Box, or 10 miles east of Lexington, moving
northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dime Box and Old Dime Box.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3030 9691 3043 9701 3049 9690 3048 9691
3046 9690 3046 9688 3043 9687 3043 9685
3039 9679 3037 9677
TIME...MOT...LOC 0234Z 241DEG 21KT 3039 9683
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
AAT621
WWUS54 KEWX 040241
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
941 PM CDT Fri May 3 2019
TXC287-040250-
/O.EXP.KEWX.TO.W.0019.000000T0000Z-190504T0245Z/
Lee TX-
941 PM CDT Fri May 3 2019
...THE TORNADO WARNING FOR NORTHEASTERN LEE COUNTY WILL EXPIRE AT 945
PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However
moderate to heavy rain is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3030 9691 3043 9701 3049 9690 3048 9691
3046 9690 3046 9688 3043 9687 3043 9685
3039 9679 3037 9677
TIME...MOT...LOC 0240Z 241DEG 21KT 3040 9680
$$
AATWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at May 3, 8:52 PM CDT, 20 minutes earlier.
Area forecast discussion, May 3, 8:52 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 852 PM CDT Fri May 3 2019 .UPDATE... Quick Update. The main concern continues to be the line of thunderstorms from El Indio to Hondo to San Antonio to New Braunfels, Bastrop, and Giddings. Behind the line light rain continues. There continues to be many threats with this line mainly strong gusty winds and heavy rainfall leading to flash flooding. We have seen numerous reports from Dripping Springs and Austin of evacuations, water rescues, and low water crossings closed. We continue to urge people to not travel tonight if they don't have too. We have also seen little spin up circulations on the northern end of the line in Bastrop County headed into Lee County and also in Guadalupe county. The good news is that the this line will continue to move off to the east and southeast and should clear our area by about 3 am. Dry weather is in the forecast for tomorrow and Sunday before more rain next week! Other than dropping counties from the Severe Thunderstorm Watch that are now behind the line PoPs have been adjusted to fit radar trends and hourly grids were also trended. && .PREV DISCUSSION... /ISSUED 646 PM CDT Fri May 3 2019/ AVIATION... Thunderstorm complex near AUS is expected to begin propagating towards SAT/SSF by 02Z with heavy rainfall associated with this complex producing IFR/MVFR visibilities and ceilings through 08Z before it clears Interstate 35. Stronger cells may be able to produce wind gusts near 40 knots. Stray TSRA may skirt DRT but will handle impacts with amendments as confidence was not high enough to maintain a TEMPO based on latest radar presentation. Once the line exits to the east with the passage of an associated mid-level trough axis now over West Central Texas, have trended ceilings close to HRRR output with VFR ceilings prevailing through the end of the period. May see a few MVFR ceilings attempt to develop at all of the terminals closer to sunrise as southerly low level winds persist behind this system, but veering winds should clear out any ceilings that develop mid to late morning Saturday. Otherwise, light and variable winds will become northeasterly 5-10 knots during the day Saturday for AUS/SAT/SSF and southeast around 10 knots for DRT. PREV DISCUSSION... /ISSUED 440 PM CDT Fri May 3 2019/ UPDATE... Quick update for Severe Thunderstorm Watch 127 that has been issued for the entire South Central Texas area. Strong to Severe thunderstorms are already ongoing across the Edwards Plateau in Northern Val Verde County and across Northern Kendall/SE Gillespie Counties. This activity will gradually move east and southeast through the evening and into the overnight hours. PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/ SHORT TERM (Tonight through Saturday Night)... We'll take "All Scales of Motion" for $500 today across South Central Texas. Fortunately, the variety of forcings from local and low (boundaries) to region-wide and high (shortwave trough and jet streak exit region) have dissipated into the background regime or are consistent enough to settle into a climatologically-favorable morphology for this afternoon through tomorrow morning. The 12Z NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general agreement with that evolution, from isolated to scattered storms moving from West Texas and Mexico into the Rio Grande Plains this afternoon, to an eventual merging of cold pools and an MCS rolling though the southeastern 1/2 of the area. Some supercells are possible through early evening before the cold pools merge. The greatest severe threat will be damaging wind, with lesser threat of large hail and a very small chance for a tornado or two. The prime severe threat area will be near supercells along the Rio Grande through about 7-8 pm, then transitioning to along and east of I-35 by 10-11 pm. Of special concern area is along and south of U.S. 90 from Uvalde to San Antonio to Gonzales, where the models indicate the highest damaging wind threat. Rainfall amounts will be spotty in the west, from 1/10 inch up to one inch. Locations in the middle should see 1/4 to one inch, and locations along and east of I-35 1 to 2 inches. A few spots east of I-35 may see up to 4 inches. Some minor flash flooding is possible due to the rain/runoff from storms earlier today, in addition to the storms expected tonight. The good news is the shortwave trough will move east and a rapid clearing/drying trend from west to east will occur on Saturday. Rain should be over by midday except for all but the far eastern coastal plains, and rain should end there by mid-afternoon. Some fog is likely late Saturday night along and east of I-35, but that will be addressed by later forecasts when the clearing trend and near-ground wetness after the rain are more evident. LONG TERM (Sunday through Friday)... Sunday is the day for outdoor activity for the next week, with low- amplitude ridging is over the area. Temperatures will be seasonal and relative humidity fairly low after daytime heating dissipates morning fog. The longwave pattern will become increasingly favorable for severe storms and heavy rain as next week progresses, with a large and digging western U.S. trough, and a strengthening Jet Stream across northern Mexico and into Texas. Shortwave troughs will eject out of the longwave trough every 24-36 hours to provide the primary lift. At this time, Monday, Wednesday, and Friday appear to be the days with the best chances for rain. The chances for severe storms will increase for Wednesday and Friday as the shortwave troughs are deeper and the boundary layer has more time to moisten and increase instability. Friday is of the highest concern, as a cold front appears to stall from west to east across our area. Diffluent 1000-500 mb thickness over our area points to slow-moving, stalling, or possibly even back-building convection. Combined with echo training along the front, that is a recipe for very heavy rain and significant flash and river flooding. While at this forecast range details are variable and fuzzy, pay attention to the how the forecast evolves through the week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 64 80 62 83 / 50 70 20 0 0 Austin Bergstrom Intl Airport 81 62 80 61 83 / 50 70 20 0 0 New Braunfels Muni Airport 81 64 80 61 83 / 40 70 20 0 0 Burnet Muni Airport 77 61 78 60 81 / 60 60 10 0 0 Del Rio Intl Airport 76 64 85 65 85 / 70 40 10 0 - Georgetown Muni Airport 77 63 79 60 83 / 60 70 20 0 0 Hondo Muni Airport 81 64 83 62 85 / 40 60 10 0 0 San Marcos Muni Airport 82 64 80 61 83 / 50 70 20 0 0 La Grange - Fayette Regional 80 66 82 63 85 / 60 80 30 0 0 San Antonio Intl Airport 79 64 81 63 84 / 40 70 10 0 0 Stinson Muni Airport 82 66 81 63 84 / 40 80 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Treadway Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 440 PM CDT Fri May 3 2019 TXZ171>173-183>194-202>209-217>225-228-042145- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 440 PM CDT Fri May 3 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A severe thunderstorm watch is now in effect for the entire South Central Texas area through 11 pm tonight. There is a slight risk of severe storms for most of South- Central Texas today into tonight. Large hail and damaging winds are the main threats, however, isolated tornadoes are possible. Locally heavy rainfall amounts of 1 to 2 inches could lead to minor flooding, especially across areas that have received heavy rains recently. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 3, 7:56 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 5 SE CONCAN 29.45N 99.66W
05/03/2019 E60 MPH UVALDE TX EMERGENCY MNGR
EMERGENCY MANAGER ESTIMATED 50 TO 60 MPH
WIND GUSTS AND REPORTED DIME TO NICKEL SIZED
HAIL.
&&
CVPLocal storm report, May 3, 8:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD 7 SW HENLY 30.12N 98.30W
05/03/2019 BLANCO TX DEPT OF HIGHWAYS
RM 165 CLOSED DUE TO FLOODING.
&&
CVPSpecial weather statement, May 3, 8:44 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
844 PM CDT Fri May 3 2019
TXZ204-205-207-218>223-040230-
Guadalupe TX-Frio TX-Karnes TX-Bexar TX-Atascosa TX-Gonzales TX-
Medina TX-Zavala TX-Wilson TX-
844 PM CDT Fri May 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MEDINA...SOUTHWESTERN
GUADALUPE...NORTHERN KARNES...NORTHEASTERN ZAVALA...FRIO...
SOUTHWESTERN GONZALES...ATASCOSA...WILSON AND BEXAR COUNTIES UNTIL
930 PM CDT...
At 843 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Zuehl to near Somerset to near Biry to near
Batesville. Movement was east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Pleasanton,
Pearsall, Hondo, Floresville, Devine, Jourdanton, Dilley, Poteet,
Castroville, Poth, Charlotte, Stockdale, Christine, Kosciusko and
Randolph AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2896 9956 2932 9920 2958 9823 2922 9747
2864 9859 2864 9937
TIME...MOT...LOC 0143Z 290DEG 31KT 2952 9814 2928 9865 2927 9901 2897
9952
CPLocal storm report, May 3, 8:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 NW CAMP SWIFT 30.20N 97.30W
05/03/2019 BASTROP TX EMERGENCY MNGR
ROOFS BLOWN OFF OF HOMES AT RIVER CHASE
MOBILE HOME PARK.
&&
CVPLocal storm report, May 3, 8:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 3 SSW LINCOLN 30.25N 96.99W
05/03/2019 E1.00 INCH LEE TX AMATEUR RADIO
&&
CVPLocal storm report, May 3, 9:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 4 NNW BULVERDE 29.79N 98.47W
05/03/2019 COMAL TX TRAINED SPOTTER
LARGE TREE BLOWN DOWN ONTO SH 46 JUST WEST
OF SPRING BRANCH ROAD. TIME OF EVENT
ESTIMATED WITH RADAR.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:01 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 3, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| May 3, 7:26 PM CDT | Special Weather Statement | EWX | Bandera | 34 min |
| May 3, 7:30 PM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 3, 7:35 PM CDT | Special Weather Statement | EWX | Lee | 40 min |
| May 3, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 62 min |
| May 3, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Lee, Travis | 56 min |
| May 3, 7:51 PM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe, Kendall | 69 min |
| May 3, 7:53 PM CDT | Special Weather Statement | EWX | Dimmit | 82 min |
| May 3, 8:01 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 44 min |
| May 3, 8:09 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 5 hr |
| May 3, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 57 min |
| May 3, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 23 min |
| May 3, 8:36 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays, Wilson | 3 hr |
| May 3, 8:39 PM CDT | Tornado Warning | EWX | Guadalupe | 20 min |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Llano | 13 hr |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 3, 8:42 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 33 min |
| May 3, 8:43 PM CDT | River Flood Warning | EWX | Blanco | 12 hr |
| May 3, 8:44 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 46 min |
| May 3, 8:50 PM CDT | Flash Flood Warning | EWX | Lee | 7 hr |
| May 3, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 66 min |
| May 3, 9:03 PM CDT | River Flood Warning | EWX | Blanco | 18 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 23 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 6 hr |
| May 3, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Karnes, Wilson | 63 min |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Travis | 28 hr |
| May 3, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 56 min |
| May 3, 10:15 PM CDT | River Flood Warning | EWX | Bastrop | 39 hr |
| May 3, 10:22 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| May 3, 11:22 PM CDT | Special Weather Statement | EWX | Lavaca | 23 min |
| May 4, 1:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 3 hr |
| May 4, 1:30 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 60 min |
| May 4, 2:27 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 63 min |
| May 4, 3:30 AM CDT | Special Weather Statement | EWX | Frio | 15 min |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Fayette | 48 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.